# SDR USAA2011080900001

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 58,480 hours, 39,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE WINDOW EXIT LIGHT, AT ROW 11 A/C LEFT, COVER WAS MISSING.  MAINTENANCE REPLACED LENS.  LIGHT OPERATION CHECKS GOOD.
